# SDR AALA980704

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Part number: A3060720102
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE CHECK, EMERGENCY FLOOR PATH LIGHTING FROM SEAT ROW 25 DEF THROUGH FIRST CLASS FOUND INOPERATIVE.  REPLACED CORRODED SECTION OF EMERGENCY EXIT PATH LIGHT STRIP CONDUCTOR ASSEMBLY AT SEAT ROW 3 EF.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
